Characteristic properties of distributions associated with the wave group
Journées équations aux dérivées partielles, (1992), article no. 15, 14 p.
@article{JEDP_1992____A15_0,
     author = {Vassiliev, Dimitri G.},
     title = {Characteristic properties of distributions associated with the wave group},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1992},
     zbl = {0771.35036},
     mrnumber = {94f:58131},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1992____A15_0}
}
Vassiliev, Dimitri G. Characteristic properties of distributions associated with the wave group. Journées équations aux dérivées partielles,  (1992), article  no. 15, 14 p. http://www.numdam.org/item/JEDP_1992____A15_0/

1. J. L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, vol. 1, Dunod, Paris, 1968 ; English transl., Springer-Verlag, Berlin and New York, 1972. | Zbl 0165.10801

2. J. J. Duistermaat and V. W. Guillemin, The spectrum of positive elliptic operators and periodic bicharacteristics, Invent. Math. 29 (1975), 39-79. | MR 53 #9307 | Zbl 0307.35071

3. V. Ya. Ivriľ, On the second term of the spectral asymptotics for the Laplace-Beltrami operator on manifolds with boundary, Funktsional. Anal. i Prilozhen. 14 (1980), no. 2, 25-34; English transl. in Functional Anal. Appl. 14 (1980), 98-106. | Zbl 0453.35068

4. Victor Ivriľ, Precise spectral asymptotics for elliptic operators acting in fiberings over manifolds with boundary, Lecture Notes in Math., vol. 1100, Springer-Verlag, Berlin and New York, 1984. | MR 86h:58139 | Zbl 0565.35002

5. R. Melrose, Weyl's conjecture for manifolds with concave boundary, Proc. Sympos. Pure Math., vol. 36, Amer. Math. Soc., Providence, R.I., 1980, pp. 257-273. | MR 82b:58101 | Zbl 0436.58024

6. D. G. Vasil'Ev, Binomial asymptotics of the spectrum of a boundary value problem, Funktsional. Anal. i Prilozhen. 17 (1983), no. 4, 79-81; English transl. in Functional Anal. Appl. 17 (1984), 309-311. | Zbl 0583.35082

7. D. G. Vasil'Ev, Two-term asymptotics of the spectrum of a boundary value problem under an interior reflection of general form, Funktsional. Anal. i Prilozhen. 18 (1984), no. 1, 1-13; English transl. in Functional Anal. Appl. 18 (1984), 267-277. | Zbl 0574.35032

8. D. G. Vasil'Ev, Asymptotics of the spectrum of a boundary value problem, Trudy Moskov. Mat. Obshch. 49 (1986), 167-237; English transl. in Trans. Moscow Math. Soc. (1987), 173-245. | MR 87k:35192 | Zbl 0632.58036

9. L. Schwartz, Théorie des distributions, Hermann, Paris, 1966. | MR 35 #730 | Zbl 0149.09501

10. Lars Hörmander, The analysis of linear partial differential operators, vol. 1, Springer-Verlag, Berlin and New York, 1983. | Zbl 0521.35002

11. M. A. Shubin, Pseudodifferential operators and spectral theory, «Nauka», Moscow, 1980; English transl., Springer-Verlag, Berlin and New York, 1986.